miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On negatons of the Toda lattice
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
Responsible organisation
2003 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 10, no suppl.2, p. 181-193Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 10, no suppl.2, p. 181-193
Keywords [en]
Toda lattice, negatons, asymptotics
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4449DOI: 10.2991/jnmp.2003.10.s2.16Local ID: 5430OAI: oai:DiVA.org:miun-4449DiVA, id: diva2:29481
Available from: 2008-09-30 Created: 2009-01-07 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Schiebold, Cornelia

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Natural Sciences
In the same journal
Journal of Nonlinear Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 45 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf